MAUDE Adverse Event Report: MUNICH SRD S5 CONSOLE FOR 4 PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MUNICH SRD S5 CONSOLE FOR 4 PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 4 PUMP
Medical Device Problem Codes Decreased Pump Speed (1500); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the cp5.Serial read out (real time device parameters and setting recording file) of the pump was collected a livanova field service engineer was dispatched the customer and could not reproduce the issue.At set 4.00 lpm, the actual read was 3.94 (at 1866rpm), after 30 minutes, flow reduced of by 0.04lpm.The rpm readout at 2000 rpm was confirmed to be 2000 rpm.The field tests were inconclusive and the cp5 appears to be working correctly.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that, during the start of a case, the cp5 flow started dropping without input.They turned the cp5 up to max 3500 rpm and flow continued to drop below needed limits.They swapped pump out for rest of case.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H11: the complained cp5 unit was returned to livanova but was not repaired, as the device was more than 10 years old.A review of the device¿s service history confirmed that the system was manufactured in 2014 and that no previous reports of similar events had been communicated to livanova.Given that the issue could not be reproduced, it is reasonable to consider this a non-systematic event; based on findings from investigations of similar cases, the possibility of a problem along the tubing line (e.G., kinking) or a temporary failure of an internal component cannot be excluded.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
SRD S5 CONSOLE FOR 4 PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MUNICH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22662659
Report Number9611109-2025-90276
Device Sequence Number7495896
Product Code DTQ
UDI-Device Identifier04033817902676
UDI-Public(01)04033817902676(11)220301
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 CONSOLE FOR 4 PUMP
Device Catalogue Number48-40-00Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2022
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown